# SDR DALA2024121311701

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERONS L-3R, L-4R, L-5R, AND L-8R ON STA Y=1022 AT PASSENGER COMPARTMENT. (CPAX). SUMMARY OF NRC 00580: LONGERONS L-3R, L-4R, L-5R, AND L-8R ON STA Y=1022 AT PASSENGER COMPARTMENT WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. (LP #0706823)
